advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Hamilton, Georgia, USA:

Lately, I have been having bad bouts with low sugar and, since then, I have been itching really bad. In 1998, I was diagnosed with hypoglycemia. But, since I have been getting older, my blood sugar drops for no reason at all. I do know the signs when it is coming on. I then either drink orange juice or eat glucose tablets. That helps, but then I can't seem to get enough to eat and I get really tired. Then, headaches and itching start. It can last for days and gets even worse when I lie down to try to sleep at night. It is driving me crazy. I think sometimes something is in my bed that makes me itch, but I know better. What, if anything can I do to stop this itching all the time?

Answer:

I think you should see an endocrinologist for a consultation as soon as possible.

JS

DTQ-20041013223608
Original posting 17 Oct 2004
Posted to Hypoglycemia and Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.